2010/06/11

DALERON® C

Pharmacological properties: The product contains paracetamol and ascorbic acid (vitamin C). Paracetamol inhibits the synthesis of prostaglandins in the CNS, leading to lower fever and reduce pain. Since paracetamol does not irritate the stomach lining, it can be used in patients with diseases of the stomach, including peptic ulcer and duodenal ulcer. Daleron C contains Vitamin C which enhances the nonspecific resistance of the body, promotes more rapid recovery and improves the taste of the drug. The drug in the form of warm drink is easy to use in patients with inflammatory diseases of the oropharynx.

Paracetamol is rapidly absorbed into the digestive tract, binds to plasma proteins. The half - 1-4 pm Metabolised in the liver to form glucuronide and sulfate of paracetamol. Provided by the kidneys mainly as conjugates, less than 5% excreted in an unaltered state.

INDICATIONS: to reduce elevated body temperature during fever caused by bacterial and viral infections, for reduction of myalgia and arthralgia with influenza and other acute respiratory viral infection, to reduce mild to moderate pain of various origin (headache, toothache, after injuries and medical interventions) especially in patients with concomitant diseases of the stomach.

USE: Adults and children over the age of 12 years shall designate the contents of 1 sachet 4-6 times a day. The interval between doses must be at least 4 hours The maximum daily dose - the contents of eight bags.

To prepare the drink spilled contents of one packet into a glass, add 150 ml of warm water or tea and stir well. Drink a warm drink.

CONTRAINDICATIONS: Hypersensitivity to paracetamol, ascorbic acid or other components of the drug, acute renal failure or liver.

SIDE EFFECTS: Sometimes - nausea, skin hypersensitivity reactions (skin rash, itching, rash).

SPECIAL INSTRUCTIONS: for moderate renal or hepatic insufficiency Daleron with applicable only under medical supervision.

Do not exceed recommended dose.

You should not assign Daleron C for more than 3 days without re-examination of the patient.

The drug should be used with caution in debilitated patients and patients with chronic alcoholism.

The product contains sugar, so it is not recommended to assign patients with diabetes mellitus. The contents of a bag corresponds to 3,9 g of sugar.

Security reception Dalerona C during pregnancy and lactation have not been established, and the drug can be used only on doctor's advice, for a short period of time preferably once.

INTERACTION: caution is used in combination with metoclopramide, domperidone, kolestiraminom and warfarin.

You should not assign Daleron C simultaneously with barbiturates, antiepileptic drugs, rifampicin and chloramphenicol, as well as with preparations containing paracetamol.

OVERDOSE: Symptoms of overdose may occur only a few days. Paracetamol in toxic doses can cause nausea, vomiting, provide Hepatotoxic effects, especially in patients with kidney or liver disease.

Storage: Store in a dry place at temperatures below 30 ° C.